# SDR CALA2017022400472

- Difficulty date: February 24, 2017
- Submitted: February 25, 2017
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 103,772 hours, 16,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL SIGNS VERY DIM AT RIGHT OVERWING EMERGENCY EXIT DOORS, LOWER GREEN EXIT SIGNS, AND MID RIGHT LAV FLOOR EEL VERY DIM. SLAVED IN NEW BATTERY PACK. LIGHT TEST GOOD. BATTERY PACK NEED SECURED IN AIRCRAFT REF AMM 33-51-07.
